# SDR AT9900689

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 75r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 CRACKS IN FUSELAGE NOSE SKIN AT BS 76R BELOW RIGHT INTERCOSTAL.  REMOVED, FABRICATED, AND INSTALLED REPAIR INTERNAL DOUBLERS AND FILLERS AT BS 75R IAW DC9 DWG SR09530239.
